# SDR SIMA20140501001

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 28,836 hours, 24,624 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A9956
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LG AIR & GND FAIL CAUTION ON EICAS SHORTLY AFTER ROTATION.  R & R INTERCHANGEABLE NLG PROX SWITCH IAW AMM 32-62-02, OPERATIONS CHECKED GOOD.
